Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2015, 9:32 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 9:32 PM CDT (02:32 UTC)
- Expired
- Jun 1, 2015, 10:04 PM CDT
- In force
- 32 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 94 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS53 KBIS 020232
SVRBIS
NDC055-057-020330-
/O.NEW.KBIS.SV.W.0020.150602T0232Z-150602T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1030 PM CDT
* AT 931 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEULAH BAY
RECREATION AREA...OR 17 MILES NORTH OF BEULAH...MOVING SOUTHEAST AT
25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HAZEN BAY RECREATION AREA AROUND 945 PM CDT.
LAKE SAKAKAWEA STATE PARK AROUND 1000 PM CDT.
PICK CITY AROUND 1005 PM CDT.
RIVERDALE AROUND 1015 PM CDT.
STANTON AROUND 1025 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DAKOTA
WATERS RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4747 10184 4761 10165 4749 10110 4727 10129
4724 10153
TIME...MOT...LOC 0231Z 298DEG 20KT 4752 10174
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES2 follow-up statements
098
WWUS53 KBIS 020257
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT MON JUN 1 2015
NDC055-057-020330-
/O.CON.KBIS.SV.W.0020.000000T0000Z-150602T0330Z/
MCLEAN ND-MERCER ND-
957 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL MCLEAN AND NORTHEASTERN MERCER COUNTIES...
AT 957 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF HAZEN BAY RECREATION AREA...OR 15 MILES SOUTHWEST OF GARRISON...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
PICK CITY AND LAKE SAKAKAWEA STATE PARK AROUND 1000 PM CDT.
RIVERDALE AROUND 1010 PM CDT.
STANTON AROUND 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4747 10169 4754 10162 4755 10150 4744 10114
4727 10129 4724 10153
TIME...MOT...LOC 0257Z 298DEG 20KT 4745 10155
HAIL...1.00IN
WIND...<50MPH
$$
JONES164
WWUS53 KBIS 020304
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT MON JUN 1 2015
NDC055-057-020313-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-150602T0330Z/
MCLEAN ND-MERCER ND-
1004 PM CDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCLEAN AND
NORTHEASTERN MERCER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED. HEAVY RAIN CAN STILL BE EXPECTED WITH
THIS THUNDERSTORM ACROSS EASTERN MERCER COUNTY.
LAT...LON 4747 10169 4754 10162 4755 10150 4744 10114
4727 10129 4724 10153
TIME...MOT...LOC 0301Z 298DEG 20KT 4743 10150
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 9:29 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 1, 9:29 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 929 PM CDT MON JUN 1 2015 .UPDATE... ISSUED AT 912 PM CDT MON JUN 1 2015 CURRENT CONVECTION OVER NORTH CENTRAL INTO NORTHWEST NORTH DAKOTA CONTINUES TO SAG TOWARDS THE SOUTHEAST. STRONGEST STORMS CONTINUE TO BE ALONG THE AXIS OF GREATEST INSTABILITY NEAR EASTERN LAKE SAKAKAWEA. SEVERE POTENTIAL WILL LAST ANOTHER COUPLE HOURS OR SO...THOUGH INSTABILITY WILL BE DECREASING SO EXPECT THE THREAT TO END AROUND MIDNIGHT. NEXT WAVE APPROACHING THE AREA CONTINUES TO SLIDE THROUGH EASTERN MONTANA...WHICH WILL BRING THE NEXT ROUND OF CONVECTION INTO THE WESTERN PART OF THE STATE AFTER MIDNIGHT. AGAIN...MAY BE SOME STRONG STORMS BUT WITH THE WANING INSTABILITY DO NOT EXPECT MUCH IN THE WAY OF SEVERE. FOR EVENING UPDATE HAVE ADJUSTED POPS DOWN IN THE FAR WEST THROUGH THE EVENING WHERE CONVECTION IS LIMITED AND INCREASED POPS IN THE EAST. HAVE ALSO ADJUSTED THE TIMING FOR THE SECOND ROUND OF CONVECTION AFTER MIDNIGHT. UPDATE ISSUED AT 620 PM CDT MON JUN 1 2015 AREA OF THUNDERSTORMS CONTINUE OVER NORTHWESTERN NORTH DAKOTA NEAR AXIS OF STRONGER INSTABILITY. EXPECT THIS AREA OF STORMS TO CONTINUE TO PUSH EASTERLY. SOME STORMS MAY ALSO DEVELOP OVER THE SOUTHWEST WITHIN THE NEXT HOUR OUR TWO AS A WEAK WAVE IS NOTED ON WATER VAPOR IMAGERY. EXPECT THE NEXT ROUND OF STORMS TO THEN COME LATER TONIGHT WITH A SHORT WAVE NOW WORKING ITS WAY INTO EASTERN MONTANA. ENOUGH INSTABILITY/SHEAR REMAIN TO KEEP THE POTENTIAL FOR SEVERE IN THE FORECAST. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 MAIN FORECAST CONCERN FOR THIS PERIOD WILL BE SEVERE WEATHER POTENTIAL THIS AFTERNOON...THIS EVENING...AND THEN AGAIN ON TUESDAY. SOUTHWESTERLY FLOW ALOFT...ASSOCIATED WITH AN APPROACHING WEST COAST TROUGH...WILL STREAM BOUNDARY LAYER MOISTURE INTO THE REGION THROUGH THE AFTERNOON. A WEAK SURFACE LOW WILL SLIDE SOUTH FROM SASKATCHEWAN INTO EASTERN MONTANA. AN INVERTED SURFACE TROUGH/STATIONARY FRONT WILL EXTEND NORTHEAST FROM THE LOW AND SHOULD SERVE AS FOCUS FOR CONVECTIVE INITIATION THIS AFTERNOON. RAP MODEL OUTPUT SHOWS 30-40 KNOTS OF H5 FLOW OVERSPREADING THE WESTERN THIRD OF THE STATE BY LATE AFTERNOON AND EARLY EVENING...INCREASING 0-6 KM BULK SHEAR VALUES TO 35-40 KNOTS...WHICH WILL BE SUPPORTIVE OF MULTICELL CLUSTERS AS WELL AS A FEW SUPERCELLS. FORECAST SURFACE DEWPOINTS IN THE UPPER 50S...SURFACE TEMPERATURES APPROACHING THE LOWER 80S...AND STEEPENING MID LEVEL LAPSE RATES WILL ALL CONTRIBUTE TO MUCAPE VALUES OF UP TO 1500-2500 J/KG. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY ORGANIZED THUNDERSTORMS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. STORMS MAY ORGANIZE INTO ONE OR TWO CLUSTERS AN MARCH EAST OVERNIGHT...BRINGING A MARGINALLY SEVERE HAIL THREAT TO THE CENTRAL PART OF THE STATE. FOR TUESDAY...ELEVATED CONVECTION IS FORECAST TO BE ONGOING IN THE MORNING. SPC HAS MOST OF THE CWA IN A SLIGHT RISK FOR SEVERE WEATHER. THE SEVERE THREAT AT THIS POINT LOOKS CONDITIONAL UPON CLEARING BEHIND THE INITIAL MORNING CONVECTION. NAM MODEL OUTPUT SUGGESTS SOME DRY SLOTTING WILL OCCUR IN THE SOUTH CENTRAL PART OF THE STATE BY MID TO LATE TUESDAY AFTERNOON. THE NAM DOES APPEAR TO BE A BIT OVERDONE WITH WIDESPREAD MUCAPE VALUES OF 3500-4500 J/KG OVER CENTRAL NORTH DAKOTA. HOWEVER...EVEN IF CAPE IS OVERDONE...MODERATE TO STRONG INSTABILITY IS LIKELY TO BE IN PLACE THROUGH MOST OF THE AFTERNOON AND EARLY EVENING. THIS INSTABILITY...CO LOCATED WITH SUFFICIENT SHEAR WILL SUPPORT ROBUST THUNDERSTORM DEVELOPMENT AND ORGANIZATION. SUPERCELLS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HOWEVER...GIVEN THE STRONG INSTABILITY AND MODEST LOW LEVEL SHEAR...A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY WITH ANY FAVORABLE BOUNDARY INTERACTIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 THE LONG TERM COULD START OUT WITH STRONG OR SEVERE STORMS TUESDAY NIGHT. A STRONG SURFACE LOW AND COLD FRONT WILL SWEEP THROUGH NORTH DAKOTA TUESDAY NIGHT INTO WEDNESDAY MORNING. THERE IS A LOT OF UNCERTAINTY TUESDAY WITH RESPECT TO CONVECTIVE MODE. EARLY MORNING CONVECTION MAY LIMIT INITIAL INSTABILITY DUE TO RAIN COOLED AIR AND CLOUD COVER. HOWEVER...MOST MODELS ARE INDICATING CONVECTIVE DEVELOPMENT ALONG THE TROUGH ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. IF IT DOES CLEAR OUT TUESDAY AFTERNOON THERE SHOULD BE AMPLE MOISTURE...INSTABILITY AND SHEAR FOR SEVERE THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OUTLOOK FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON CONVECTION WOULD THEN LIKELY PUSH OFF TO THE EAST...INTO THE JAMES VALLEY BY TUESDAY EVENING. LATE WEDNESDAY EVENING INTO THE OVERNIGHT HOURS ...POST-FRONTAL SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHERN NORTH DAKOTA. THE REST OF THE WEEK LOOKS RELATIVELY DRY AS UPPER LEVEL RIDGING BUILDS IN ACROSS THE NORTHERN PLAINS. AS THE RIDGE MOVES EASTWARD AND RETURN FLOW KICKS IN...CHANCES FOR THUNDERSTORMS INCREASE THIS WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 620 PM CDT MON JUN 1 2015 SCT TSRA AND SHRA WILL CONTINUE TONIGHT INTO TUESDAY BRINGING LCL IFR VIS. SOME STORMS MAY BECOME SEVERE TONIGHT AND AGAIN TUESDAY WITH LARGE HAIL AND VARIABLE/STRONG WIND GUSTS. OTHERWISE...VFR CONDITIONS EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...ZH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jun 1, 9:11 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 911 PM CDT MON JUN 1 2015 NDZ003>005-010>013-017>023-025-031>036-040>045-030215- RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 911 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT AREAS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH LATE THIS EVENING WITH LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ037-046>048-050-051-030215- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 911 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ001-002-009-030215- DIVIDE-BURKE-WILLIAMS- 911 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. JJS
In the hours before
Local storm report, Jun 1, 8:02 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL BOTTINEAU 48.83N 100.44W
06/01/2015 M1.00 INCH BOTTINEAU ND TRAINED SPOTTER
&&
ZHLocal storm report, Jun 1, 8:06 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL BOTTINEAU 48.83N 100.44W
06/01/2015 E1.00 INCH BOTTINEAU ND PUBLIC
MOSTLY PEA SIZE HAIL WITH A COUPLE OF QUARTER SIZE HAIL
MIXED IN. LASTED APPROXIMATELY 5-7 MINS.
&&
ZHLocal storm report, Jun 1, 8:08 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HEAVY RAIN BOTTINEAU 48.83N 100.44W
06/01/2015 M1.00 INCH BOTTINEAU ND PUBLIC
ONE INCH OF RAINFALL FELL IN 10 MINUTES. SOME STANDING
WATER IN THE STREETS.
&&
ZHSpecial weather statement, Jun 1, 8:25 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
825 PM CDT MON JUN 1 2015
NDZ011-019-021-020215-
WARD ND-MERCER ND-MCLEAN ND-
825 PM CDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARD...
NORTHWESTERN MCLEAN AND NORTHWESTERN MERCER COUNTIES...
AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF RICE LAKE
TO 8 MILES NORTHWEST OF INDIAN HILLS RECREATION AREA...AND MOVING
SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARRISON...MAX...RYDER...BENEDICT...DOUGLAS...ROSEGLEN...INDIAN HILLS
RECREATION AREA...FORT STEVENSON STATE PARK...BEULAH BAY RECREATION
AREA...RUSO...EMMET...RAUB...WHITE SHIELD...DAKOTA WATERS RECREATION
AREA AND DEEP WATER CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4790 10097 4785 10097 4785 10089 4780 10081
4734 10210 4751 10222 4757 10220 4762 10226
4774 10228 4785 10196 4784 10188 4788 10187
4809 10127
TIME...MOT...LOC 0124Z 323DEG 17KT 4801 10131 4769 10222
JONESSpecial weather statement, Jun 1, 8:35 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT MON JUN 1 2015
NDZ004-005-013-020215-
PIERCE ND-ROLETTE ND-BOTTINEAU ND-
835 PM CDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROLETTE...NORTHERN
PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES...
AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROLLA TO WILLOW
CITY...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...ST. JOHN...WILLOW CITY...
NEWBURG...WOLFORD...BELCOURT...SHELL VALLEY...KRAMER...GARDENA...
MYLO...OVERLY...OMEMEE...AGATE...THORNE AND NANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4899 9953 4872 9953 4871 9949 4862 9949
4838 9950 4837 9954 4857 10041 4863 10042
4863 10067 4872 10108 4901 9965
TIME...MOT...LOC 0134Z 283DEG 39KT 4887 9953 4859 10028
JONESLocal storm report, Jun 1, 9:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FUNNEL CLOUD 4 SW WHITE SHIELD 47.62N 101.90W
06/01/2015 MCLEAN ND TRAINED SPOTTER
BRIEF FUNNEL CLOUD.
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:21 PM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 43 min |
| Jun 1, 8:25 PM CDT | Special Weather Statement | BIS | McLean | 50 min |
| Jun 1, 8:35 PM CDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jun 1, 8:49 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 56 min |
| Jun 1, 9:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 54 min |
| Jun 1, 10:59 PM CDT | Special Weather Statement | BIS | Mercer, Oliver | 31 min |
| Jun 1, 11:04 PM CDT | Special Weather Statement | BIS | Dunn | 26 min |
| Jun 1, 11:46 PM CDT | Special Weather Statement | BIS | Dunn, Mercer, Oliver | 44 min |
| Jun 2, 12:12 AM CDT | Special Weather Statement | BIS | Oliver | 48 min |
| Jun 2, 12:28 AM CDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Oliver | 8 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 48 min |
| Jun 2, 5:11 AM CDT | Special Weather Statement | BIS | Logan | 49 min |
| Jun 2, 2:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 62 min |
| Jun 2, 3:16 PM CDT | Special Weather Statement | BIS | Dunn | 44 min |
| Jun 2, 3:34 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 56 min |
| Jun 2, 3:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Jun 2, 3:52 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 53 min |
| Jun 2, 4:25 PM CDT | Tornado Warning | BIS | Morton, Stark | 35 min |
| Jun 2, 4:48 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 57 min |
| Jun 2, 4:53 PM CDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jun 2, 5:07 PM CDT | Tornado Warning | BIS | McLean | 23 min |
| Jun 2, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 61 min |
| Jun 2, 6:36 PM CDT | Special Weather Statement | BIS | Foster | 39 min |
| Jun 2, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.